# SDR SWAA2018021919827

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,216 hours, 32,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WING SECTION REAR SPAR LOWER BULKHEAD WEB FOUND CRACKED AT BS 663.75, LBL 35.83.  REPAIRED THE BULKHEAD WEB IAW EA.
